MAUDE Adverse Event Report: DEPUY MITEK LLC US MINILOK QA+#0 OC OS-2; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

DEPUY MITEK LLC US MINILOK QA+#0 OC OS-2; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number 212849
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is a mitek sales representative.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes (b)(6) reports an event as follows: it was reported that the suture in minilok had already come out of the product when the surgeon opened it.Another one was used and the product was discarded.This report is for a minilok qa+#0 oc os-2.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Concomitant medical products: device available for evaluation.Additional information: it was reported by the affiliate that device will be sent for evaluation and was not discarded.Udi:(b)(4).
 
Additional Manufacturer Narrative
(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary : the complaint device was received and evaluated.A visual inspection was performed to determine if the device had any gross visual defects that may contribute to the reported failure.The suture is loose/disassembled and not in it's intended space.Therefore, this complaint can be confirmed.It is possible that user mishandling of the device could have caused the reported failure to occur.However, the information provided is not sufficient to determine a definitive root cause.Furthermore, a manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.At this point in time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).

Brand Name
MINILOK QA+#0 OC OS-2
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9385783
Report Number1221934-2019-59804
Device Sequence Number11276650
Product Code MAI
UDI-Device Identifier10886705002382
UDI-Public(01)10886705002382
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model Number212849
Device Catalogue Number212849
Device Lot Number4L35125
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2019
Initial Date Received by Manufacturer 10/29/2019
Supplement Date Received by Manufacturer12/05/2019
12/20/2019
01/16/2020
Initial Report FDA Received Date11/27/2019
Supplement Report FDA Received Date12/18/2019
12/23/2019
01/16/2020
Patient Sequence Number1